# SDR CALA2025061005433

- Difficulty date: June 4, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 127,811 hours, 19,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR AFTER CORNER - IT WAS FOUND A CRACK INDICATION IN TWO HOLES (LOWEST HOLES) AT 1 AND 2 O'CLOCK POSITION. THE CRACK IS PRESENT ON THE SKIN AND BEARSTRAP. PERFORMED REPAIR AS PER EC/RA #5310-08602. PERFORMED INSPECTION AND ALL STEPS OF THE REPAIR WERE ACCOMPLISHED AS PER B767-300 SRM 53-10-01-2R-1 AND EC/RA # 5310-08602.
